Effexor and horrible sweating AFTER I stopped it
I took Effexor for a about a year for ADHD and during that time I started developing some severe sweating at all times during the day and night. I was constantly dripping with sweat but kept it up because the medication seemed to be helping my ADHD and memory so much. My girlfriend also took it for the same reason but could only tolerate the sweats for three months before getting off it. Wish I had done the same because even two years after being completely off Effexor I am still sweating profusely. I sweat even at the slightest physical exertion. I used to enjoy spicey food because it never bothered me but now even mildly spicey food will cause me to break out into horrible intense sweating. The sweating got so bad even after getting off Effexor that my doctor has diagnosed me with Hyperhidrosis...something I have NEVER had before in my life. Even under the most intense heat I would tend to stay cool and barely sweat, but now I am sweating so much that I have developed bad acne my skin is so damp all the time.
I can't do the typical surgery for hyperhidrosis because most of my sweating is on my head, face, and back...the places that tend to sweat more after such a surgery is performed.
Thankfully my girlfriend doesn't sweat as bad as me because she was on it for far less time, however, it is still pretty aggravating for her to break out into a sweat so easily now.
Does anyone know any way I can get this sweating nightmare to stop??
Last edited by Naimis; 04-12-2006 at 09:48 AM.